Vol. 7, No. 1 (2015), Journal of Mathematics Research



This work is licensed under a Creative Commons Attribution 4.0 License.

  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2019): 2.75

  • h-index (February 2019): 17
  • i10-index (February 2019): 39
  • h5-index (February 2019): 9
  • h5-median (February 2019): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact